| Model Number |
HOYA ISERT 250 (+20.00 D) |
| Medical Device Problem Codes |
Break (1069); Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa (b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was returned to the manufacturer, and the product investigation was conducted.The results are listed below: the lens was ejected out from the injector tip.One the haptic was broken at blue pmma tip and still stuck at the top of the cartridge tip.The slider had completely advanced until it stopped.The screw could advance fully.Trace of lubricant was found inside the cartridge tip.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Haptic did not open and snapped off when inserting the lens.Therefore had to be cut to remove the lens.The patient felt some discomfort and pain when attempting to remove the snapped haptic and lens.